zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Suslina, T. (ed.) et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4738-1/hbk). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 133-140 (2008).
MSC:  26D15 30C45
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type
Reviewing State
Year of Publication
Biographic Reference